Advertisement

The Existence of Solution for k-Dimensional System of Langevin Hadamard-Type Fractional Differential Inclusions with 2k Different Fractional Orders

  • Mohammad Esmael SameiEmail author
  • Vahid Hedayati
  • Ghorban Khalilzadeh Ranjbar
Article
  • 41 Downloads

Abstract

In this paper, we investigate the existence of solution for k-dimensional system of Langevin Hadamard-type fractional differential inclusions with 2k different fractional orders. Our investigate relies on fixed point theorems and covers the cases when the right-hand side of the inclusion is sum of two multifunctions. Also, we provide an example to illustrate our main results.

Keywords

k-dimensional system Langevin equation Hadamard-type fractional differential 

Mathematics Subject Classification

Primary: 26A33 Secondary: 34A08 34K37 

Notes

References

  1. 1.
    Agarwal, R., Ahmad, B.: Existence theory for anti-periodic boundary value problems of fractional differential equations and inclusions. Comput. Math. Appl. 62, 1200–1214 (2011).  https://doi.org/10.1016/j.camwa.2011.03.001 MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Agarwal, R., Baleanu, D., Hedayati, V., Rezapour, S.: Two fractional derivative inclusion problems via integral boundary condition. Appl. Math. Comput. 257, 205–212 (2015).  https://doi.org/10.1016/j.amc.2014.10.082 MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Agarwal, R., Belmekki, M., Benchohra, M.: A survey on semilinear differential equations and inclusions invovling riemann-liouville fractional derivative. Adv. Differ. Equ. 2009, 981728 (2009).  https://doi.org/10.1155/2009/981728 CrossRefzbMATHGoogle Scholar
  4. 4.
    Agarwal, R., Benchohra, M., Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions. Acta Appl. Math. 109, 973–1033 (2010).  https://doi.org/10.1007/s10440-008-9356-6 MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Ahmad, B., Ntouyas, S.: Boundary value problem for fractional differential inclusions with four-point integral boundary conditions. Surv. Math. Appl. 6, 175–193 (2011) http://www.utgjiu.ro/math/sma/v06/a13.html
  6. 6.
    Ahmad, B., Ntouyas, S., Alsedi, A.: On fractional differential inclusions with with anti-periodic type integral boundary conditions. Bound. Value Probl. 2013, 82 (2013).  https://doi.org/10.1186/1687-2770-2013-82 MathSciNetCrossRefGoogle Scholar
  7. 7.
    Ahmad, B., Nieto, J.: Solvability of nonlinear langevin equation involving two fractional orders with dirichlet boundary conditions. Int. J. Differ. Equ. 2010, 10 (2010).  https://doi.org/10.1155/2010/649486 MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Ahmad, B., Nieto, J., Alsaedi, A., El-Shahed, M.: A study of nonlinear langevin equation involving two fractional orders in different interavels. Nonlinear Anal. Real World Appl. 13(2), 599–606 (2012).  https://doi.org/10.1016/j.nonrwa.2011.07.052 MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Ahmad, B., Nieto, J., Alsaedi, A.: A nonlocal three-point inclusion problem of Langevin equation with two different fractional orders. Adv. Differ. Equ. 2012, 54 (2012). http://www.advancesindifferenceequations.com/content/2012/1/54
  10. 10.
    Ahmad, B., Ntouyas, S., Alsaedi, A.: Existence results for langevin fractional differential inclusions involving two fractional orders with four-point multiterm fractional integral boundary conditions. Abstr. Appl. Anal. 2013, 17 (2013).  https://doi.org/10.1155/2013/869837 MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Ahmad, B., Ntouyas, S., Alsaedi, A.: New results for boundary value problems of Hadamard-type fractional differential inclusions and integral boundary conditions, Bound. Value Probl. 2013, 275 (2013). http://www.boundaryvalueproblems.com/content/2013/1/275
  12. 12.
    Alsaedi, A., Ntouyas, S., Ahmad, B.: Existence of solutions for fractional differential inclusions with separated boundary conditions in banach spaces. Abstr. Appl. Anal. 2013, 17 (2013)zbMATHGoogle Scholar
  13. 13.
    Aubin, J., Ceuina, A.: Differential Inclusions: Set-valued Maps and Viability Theory. Springer, Berlin (1984)CrossRefGoogle Scholar
  14. 14.
    Baleanu, D., Agarwal, R., Mohammadi, H., Rezapour, S.: Some existence results for a nonlinear fractional differential equation on partially ordered banach spaces. Bound. Value Probl 2013, 112 (2013).  https://doi.org/10.1186/1687-2770-2013-112 MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Baleanu, D., Mohammadi, H., Rezapour, S.: The existence of solutions for a nonlinear mixed problem of singular fractional differential equations. Adv. Differ. Equ. 2013, 359 (2013).  https://doi.org/10.1186/1687-1847-2013-359 MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Baleanu, D., Mohammadi, H., Rezapour, S.: Positive solutions of a boundary value problem for nonlinear fractional differential equations. Abstract Appl. Anal. Spec. Issue 2008, 7 (2012).  https://doi.org/10.1155/2012/837437 CrossRefzbMATHGoogle Scholar
  17. 17.
    Baleanu, D., Rezapour, S., Mohammadi, H.: Some existence results on nonlinear fractional differential equations. Philos. Trans. R. Soc. A Math. Phys. Eng. Sci. 2013, 371 (2013).  https://doi.org/10.1098/rsta.2012.0144 CrossRefzbMATHGoogle Scholar
  18. 18.
    Baleanu, D., Nazemi, S., Rezapour, S.: The existence of positive solutions for a new coupled system of multiterm singular fractional integrodifferential boundary value problems. Abstract Appl. Anal. 2013, 15 (2013).  https://doi.org/10.1155/2013/368659 MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Baleanu, D., Nazemi, S., Rezapour, S.: Existence and uniqueness of solutions for multi-term nonlinear fractional integro-differential equations. Adv. Differ. Equ. 2013, 368 (2013).  https://doi.org/10.1186/1687-1847-2013-368 MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Baleanu, D., Nazemi, S., Rezapour, S.: Attractivity for a \(k\)-dimensional system of fractional functional differential equations and global attractivity for a \(k\)-dimensional system of nonlinear fractional differential equations. J. Inequal. Appl. 2014, 31 (2014).  https://doi.org/10.1186/1029-242X-2014-31 MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Benchohra, M., Hamidi, N.: Fractional order differential inclusions on the half-line. Surv. Math. Appl. 5, 99–111 (2010)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Benchohra, M., Ntouyas, S.: On second order differential inclusions with periodic boundary conditions. Acta Math. Univ. Com. New Ser. 69(2), 173–181 (2000). http://eudml.org/doc/121312
  23. 23.
    Berinde, V., Pacurar, M.: The role of the pompeiu-hausdorff metric in fixed point theory. Creat. Math. Inf. 22(2), 143–150 (2013)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Bragdi, M., Debbouche, A., Baleanu, D.: Existence of solutions for fractional differential inclusions with separated boundary conditions in banach space. Adv. Math. Phys. (2013).  https://doi.org/10.1155/2013/426061 MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Chai, G.: Existence results for anti-periodic boundary value problems of fractional differential equations. Adv. Differ. Equ. 2013, 53 (2013). http://www.advancesindifferenceequations.com/content/2013/1/53
  26. 26.
    Coffey, W., Kalmykov, Y., Wadorn, J.: The Langevin Equation, 2nd edn. World Scientific, Singapore (2004)CrossRefGoogle Scholar
  27. 27.
    Covitz, H., Nadler, S.: Multivalued contraction mappings in generalized metric spaces. Isr. J. Math. 8, 5–11 (1970)CrossRefGoogle Scholar
  28. 28.
    Deimling, K.: Multi-valued Differential Equations. Walter de Gruyter, Berlin (1992)CrossRefGoogle Scholar
  29. 29.
    Dhage, B.: Multi-valued operators and fixed point theorems in banach algebras. Taiwan. J. Math. 10(4), 1025–1045 (2006)MathSciNetCrossRefGoogle Scholar
  30. 30.
    El-Sayed, A., Ibrahim, A.: Multivalued fractional differential equations. Appl. Math. Comput. 68, 15–25 (1995).  https://doi.org/10.1016/0096-3003(94)00080-N MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Kilbas, A., Srivastava, H., Trujillo, J.: Theory and Applications of Fractional Differential Equations, Mathematics Studies. Elsevier Science, North-Holland (2006)zbMATHGoogle Scholar
  32. 32.
    Kisielewicz, M.: Differential Inclusions and Optimal Control. Kluwer, Dordrecht (1991)zbMATHGoogle Scholar
  33. 33.
    Lasota, A., Opial, Z.: An application of the kakutani-ky fan theorem in the theory of ordinary differential equations. Bulletin ĹAcadémie Polonaise des Science, Série des Sciences Mathématiques, Astronomiques et Physiques 13, 781–786 (1965)MathSciNetzbMATHGoogle Scholar
  34. 34.
    Liu, X., Liu, Z.: Existence result for fractional differential inclusions with multivalued term depending on lower-order derivative. Abstract Appl. Anal. 2012, 24 (2012).  https://doi.org/10.1155/2012/423796 MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    Miller, K., Ross, B.: An introduction to Fractional Calculus and Fractional Differential Equations. Wiley, New York (1993)zbMATHGoogle Scholar
  36. 36.
    Nieto, J., Ouahab, A., Prakash, P.: Extremal solutions and relaxation problems for fractional differential inclusions. Abstract Appl. Anal. 2013, 9 (2013).  https://doi.org/10.1155/2013/292643 MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Ouahab, A.: Some results for fractional boundary value problem of differential inclusions. Nonlinear Anal. Theory Methods Appl. 69, 3877–3896 (2008).  https://doi.org/10.1016/j.na.2007.10.021 MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    Podlubny, I.: Fract. Differ. Equ. Academic Press, San Diego (1999)Google Scholar
  39. 39.
    Rezapour, S., Hedayati, V.: On a caputo fractional differential inclusion with integral boundary condition for convex-compact and nonconvex-compact valued multifunctions. Kragujev. J. Math. 41(1), 143–158 (2017).  https://doi.org/10.5937/KgJMath1701143R CrossRefGoogle Scholar
  40. 40.
    Wang, J., Ibrahim, A.: Existence and controllability results for nonlocal fractional impulsive differential inclusions in banach spaces. J. Funct. Sp. Appl. 2013, 16 (2013).  https://doi.org/10.1155/2013/518306 MathSciNetCrossRefzbMATHGoogle Scholar
  41. 41.
    Wang, G., Zhang, L., Song, G.: Boundary value problem of a nonlinear langevin equation with two different fractional orders and impulses, Fixed Point Theory Appl. 2012, 200 (2012). http://www.fixedpointtheoryandapplications.com/content/2012/1/200 MathSciNetCrossRefGoogle Scholar
  42. 42.
    Wax, N.: Selected Papers on Noice and Stochastic Processes. Dover, New York (1954)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceBu-Ali Sina UniversityHamedanIran
  2. 2.Department of MathematicsAzarbaijan Shahid Madani UniversityAzarshahrIran
  3. 3.Department of MathematicsShahid Mehrab Madani Educational InstitutionHamedanIran

Personalised recommendations